# SDR JGVR20170719001

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N301QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800010
- Aircraft time: 10,284 hours, 6,919 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 696055649
- Part serial: NA
- Condition: Damaged
- Location: Rudder Actuator
- Part time: 10,284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BIAS ACTUATOR UPPER GIMBAL MOUNT IS CONTACTING STRUCTURE. FOUND UPPER RUDDER BIAS ACTUATOR HAVING ENLONGATED BOLT HOLES. MEASURED DAMAGED HOLE ON RUDDER BIAS FITTING P/N 6960556-49 MOUNTING HOLE.MEASURED DAMAGED HOLE ON RUDDER BIAS FITTING  MOUNTING HOLES AND CLEANED REPAIR USING ACETONE. APPLIED ALODINE AND INSTALLED BUSHING WET WITH EPOXY PRIMER IAW AEROSPACE ERO-898765 REV IR DATED JULY 6, 2017.
